MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37603
Medical Device Problem Codes Unstable (1667); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Nervous System Problem (4426); Insufficient Information (4580)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a consumer who reported recharging difficulties due to the patient¿s progressing parkinsons they also have dystonia problems where their toes are bent, and they cannot unbend them.It was mentioned when the patient is tired their left side shoulder slopes down and is not level, so the left side was difficult to charge resulting in only getting a good connection sometimes with receiving a message about this resulting in it taking a longer time to connect, the right chest stimulator charges fine.The patient met with a manufacturer¿s representative (rep) who confirmed a good connection with their equipment and reviewed some best recharging practices.The consumer said following a health issue the staff at the hcp office told them, something happened during the incident that caused their dbs to take "a hit" and caused their dystonia (toes/ shoulder symptoms).The staff member said the left side has an impingement on a node but it's ok because it is a node that is not needed.The consumer mentioned sometimes the patient¿s ¿brain disconnects¿ because of their parkinson¿s.
 
Additional Manufacturer Narrative
Section d10 references: product id: 37603, lot#serial#: (b)(6), implanted: on (b)(6) 2018, product type: implantable neurostmulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21547216
Report Number3004209178-2025-04190
Device Sequence Number7856899
Product Code MHY
UDI-Device Identifier00613994761088
UDI-Public00613994761088
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Model Number37603
Device Catalogue Number37603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/07/2025
Date Device Manufactured02/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age77 YR
Patient SexMale